# SDR QXEA2015010601130

- Difficulty date: December 23, 2014
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 32,153 hours, 33,557 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Bracket
- Condition: Damaged
- Location: Door Roller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAG DOOR AFT LOWER GUIDE ROLLER SUPPORT BRACKET DAMAGE TO NUTPLATE.  REMOVED 4 FITTINGS ON LOWER AFT CORNER OF AFT BAG DOOR FOM REF SRM 51-41-00 AND 51-40-15. REMOVED 13 BLIND HUCK FASTENERS AND 45 CHERRY MAX FASTENERS ON LOWER AFT INNER SKIN OF AFT BAG DOOR FOM REF SRM 51-42-15 AND 51-42-45.  INSTALLED NEW NUT PLATE FOR AFT LOWER GUIDE ROLLER SUPPORT BRACKET OF AFT BAG DOOR REF SRM 51-42-05. INSTALLED 4 FITTINGS ON LOWER AFT CORNER OF AFT BAG DOOR REF SRM 51-41-00 AND SRM 51-40-15. INSTALLED 13 BLIND HUCK FASTENERS AND 45 CHERRY MAX FASTENERS ON LOWER AFT INNER SKIN OF AFT BAG DOOR REF SRM 51-42-15 AND SRM 51-42-45.
